Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Gold Open Access
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173


Normal families of holomorphic functions with multiple zeros

Authors: Xuecheng Pang, Mingliang Fang and Lawrence Zalcman
Journal: Conform. Geom. Dyn. 11 (2007), 101-106
MSC (2000): Primary 30D45
Published electronically: June 13, 2007
MathSciNet review: 2314245
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathcal F$ be a family of functions holomorphic on a domain $ D$ in $ \mathbb{C},$ all of whose zeros are multiple. Let $ h$ be a function meromorphic on $ D,$ $ h\not\equiv0,\infty.$ Suppose that for each $ f\in\mathcal F,$ $ f'(z)\ne h(z)$ for $ z\in D.$ Then $ \mathcal F$ is a normal family on $ D.$

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30D45

Retrieve articles in all journals with MSC (2000): 30D45

Additional Information

Xuecheng Pang
Affiliation: Department of Mathematics, East China Normal University, Shanghai 200062, People’s Republic of China

Mingliang Fang
Affiliation: Institute of Applied Mathematics, South China Agricultural University, Guangzhou 510642, People’s Republic of China

Lawrence Zalcman
Affiliation: Department of Mathematics, Bar-Ilan University, 52900 Ramat-Gan, Israel

PII: S 1088-4173(07)00162-2
Received by editor(s): February 28, 2007
Published electronically: June 13, 2007
Additional Notes: The first author’s research was supported by the NNSF of China (Grant No.\ 10671067).
The second author’s research was supported by the NNSF of China (Grant No.\ 10471065).
The third author’s research was supported by the German-Israeli Foundation for Scientific Research and Development, Grant G-809-234.6/2003.
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia